# SDR 2006UALA01539

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 34,634 hours, 12,180 cycles
- Engine: Iae V2527A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AIR ENG 1 BLEED FAULT UPPER ECAM.  UPON RETURN TO GATE, ACCOMPLISHED FWC RESET, BLEED MESSAGE NO LONGER PRESENT.  ACCOMPLISHED ENGINE RUN CONFIDENCE CHECK, NO BLEED MESSAGE PRESENT.
